| Model Number |
10603 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
07/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date the incident occurred was estimate as (b)(6) 2019 which is the first day of the month of the aware date.Device is combination product.
Event or Problem Description
It was reported that stent dislodge occurred.A 2.50 x 20 synergy drug-eluting stent was selected and advanced for treatment.However, it was noted that the back of the stent came off and could not be deployed.No further patient complications were reported.
Event or Problem Description
Additional Manufacturer Narrative
Date the incident occurred was estimate as (b)(6) 2019 which is the first day of the month of the aware date.Device is combination product.Device evaluated by mfr: synergy ii us mr 2.50 x 20 mm stent delivery system was returned for analysis.A visual and microscopic examination of the crimped stent found stent damage.Stent struts from 1st proximal stent strut rows were noted to be lifted from their crimped position and pulled in distally.The undamaged crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon was reviewed and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.An examination (visual and via scope) found no issues with the tip.A visual and tactile examination of the hypotube found multiple hypotube kinks along several locations of the hypotube shaft.This type of damage is consistent with excessive force that could have been applied to the delivery system.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.No other issues were identified during the product analysis.